Argyria is a rare cutaneous manifestation of silver deposits in the skin, characterized by a grayish blue discoloration, particularly in sun-exposed areas. We report the case of a patient with a history of schizoaffective disorder and type 2 diabetes mellitus who presented with argyria of the face and neck. The patient had a history of ingesting colloidal silver proteins (CSPs) for approximately 10 years as a self-prescribed remedy for his medical conditions. Colloidal silver protein has gained popularity among patients who seek alternative medical therapies. Argyria is the most predominant manifestation of silver toxicity. It is unclear if our patient began taking CSP because of his schizoaffective disorder or if silver toxicity may have induced somatic delusions; however, it is important for physicians to have a thorough understanding of alternative therapies on the market. We present a detailed background on silver ingestion and its systemic effects.